On unions of denumerable models
Algebra i logika, Tome 4 (1965) no. 2, pp. 57-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1965_4_2_a4,
author = {Jan Mycielski},
title = {On unions of denumerable models},
journal = {Algebra i logika},
pages = {57--58},
year = {1965},
volume = {4},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AL_1965_4_2_a4/}
}
Jan Mycielski. On unions of denumerable models. Algebra i logika, Tome 4 (1965) no. 2, pp. 57-58. http://geodesic.mathdoc.fr/item/AL_1965_4_2_a4/